Alert archive / Massachusetts / Freeze Warnings in 2008
Freeze Warning 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at Oct 6, 2008, 2:56 PM EDT for Franklin County, Hampshire County, Massachusetts; Cheshire County, New Hampshire. It took effect at Oct 7, 2008, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2008, 2:56 PM EDT (18:56 UTC)
- In effect from
- Oct 7, 2008, 2:00 AM EDT
- Expired
- Oct 7, 2008, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampshire County, MA, Cheshire County, NH
The radar
The Albany radar (KENX), 128 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 061856 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 256 PM EDT MON OCT 6 2008 MAZ008-010-070300- /O.UPG.KBOX.FR.Y.0007.081007T0600Z-081007T1300Z/ /O.NEW.KBOX.FZ.W.0002.081007T0600Z-081007T1200Z/ WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHESTERFIELD...AMHERST...NORTHAMPTON 256 PM EDT MON OCT 6 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW A WIDESPREAD HARD FROST TO DEVELOP ACROSS HAMPSHIRE COUNTY MASSACHUSETTS LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S PRIOR TO DAYBREAK. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ002-003-NHZ011-070300- /O.NEW.KBOX.FZ.W.0002.081007T0600Z-081007T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 256 PM EDT MON OCT 6 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY FOR FRANKLIN COUNTY MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW A WIDESPREAD HARD FROST TO DEVELOP ACROSS FRANKLIN COUNTY MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S PRIOR TO DAYBREAK. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CTZ002>004-MAZ004-009-011-NHZ015-070300- /O.EXT.KBOX.FR.Y.0007.081007T0600Z-081007T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- WESTERN HAMPDEN MA-EASTERN HAMPDEN MA- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BARRE...FITCHBURG...BLANDFORD... SPRINGFIELD...PETERBOROUGH...WEARE 256 PM EDT MON OCT 6 2008 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THIS FROST ADVISORY IS FOR CENTRAL AND WESTERN HILLSBOROUGH COUNTY NEW HAMPSHIRE...HAMPDEN AND NORTHERN WORCESTER COUNTIES IN MASSACHUSETTS...AS WELL AS HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW AREAS OF FROST TO DEVELOP ACROSS THIS AREA LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S PRIOR TO DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ STRAUSS
1 follow-up statement
000 WWUS71 KBOX 070353 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1153 PM EDT MON OCT 6 2008 MAZ002-003-008-010-NHZ011-071200- /O.CON.KBOX.FZ.W.0002.081007T0600Z-081007T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...AMHERST...NORTHAMPTON...JAFFREY...KEENE 1153 PM EDT MON OCT 6 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW A WIDESPREAD HARD FROST TO DEVELOP ACROSS FRANKLIN COUNTY MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S PRIOR TO DAYBREAK. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CTZ002>004-MAZ004-009-011-NHZ015-071200- /O.CON.KBOX.FR.Y.0007.081007T0600Z-081007T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- WESTERN HAMPDEN MA-EASTERN HAMPDEN MA- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BARRE...FITCHBURG...BLANDFORD... SPRINGFIELD...PETERBOROUGH...WEARE 1153 PM EDT MON OCT 6 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. THIS FROST ADVISORY IS FOR CENTRAL AND WESTERN HILLSBOROUGH COUNTY NEW HAMPSHIRE...HAMPDEN AND NORTHERN WORCESTER COUNTIES IN MASSACHUSETTS...AS WELL AS HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW AREAS OF FROST TO DEVELOP ACROSS THIS AREA LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S PRIOR TO DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Oct 6, 1:08 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 6, 1:08 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
108 PM EDT MON OCT 6 2008
.SYNOPSIS...
A VIGOROUS UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL
CROSS THE REGION TODAY...FOLLOWED BY COOLER AND DRIER AIR LATE IN
THE DAY. HIGH PRESSURE AND DRY WEATHER WILL RETURN TUESDAY THROUGH
THURSDAY. UNSETTLED WEATHER MAY RETURN LATE IN THE WEEK INTO NEXT
WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A VIGOROUS SHORT WAVE CONTINUES TO CROSS THE REGION. MOISTURE IS
LACKING IN THE LOWER LEVELS...ALTHOUGH LOW LEVEL LAPSE RATES WERE
STEEPENING. SCATTERED SHOWERS CONTINUE TO DRY UP AS THEY TRACK EAST
SOUTHEAST ACROSS THE BERKSHIRES. HOWEVER MORE SCATTERED SHOWERS WERE
DEVELOPING ACROSS THE HIGH TERRAIN SECTIONS OF CENTRAL VERMONT AND
CENTRAL NEW HAMPSHIRE. TOTAL TOTALS IN THIS REGION ARE EXPECTED TO
RISE BRIEFLY NEAR 50...WITH MID LEVEL LAPSE RATES AROUND 6.5 C/KM
AND VERY COLD TEMPERATURES ALOFT.
OVERALL HAVE CONTINUED SLIGHT CHANCE TO LOW CHANCE POPS FOR WIDELY
SCATTERED SHOWERS THE REMAINDER OF THIS AFTERNOON...BUT IT IS
EXPECTED TO REMAIN DRY MUCH OF THE TIME.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
HIGH PRESSURE AND DRIER AIR WILL ARRIVE TONIGHT. THIS WILL RESULT IN
CLEAR SKIES AND DIMINISHING WINDS. THIS WILL SET THE STAGE FOR FOR
WIDESPREAD FROST...IF WINDS DIMINISH ENOUGH. 06/00Z MODELS INDICATE
850 MB TEMPERATURES APPROACHING -1C...MAKING TONIGHT ONE OF THE
COLDEST SO FAR THIS AUTUMN.
MAV AND MET MOS GUIDANCE TEMPERATURES LOOK VERY REASONABLE.
HAVE POSTED A FROST WARNING FOR MUCH OF WESTERN MA...NORTHEAST
CT...AND CENTRAL HILLSBOROUGH COUNTY NH LATE TONIGHT. MOST CONFIDENT
ACROSS WESTERN MA AND CENTRAL HILLSBOROUGH COUNTY...BUT IT IS A VERY
CLOSE THING ACROSS THE OUTLYING AREAS OF NORTHEAST CT...ESPECIALLY
TOWARD THE FOOTHILLS OF THE BERKSHIRES.
DID NOT INCLUDE FRANKLIN COUNTY MA AND CHESHIRE COUNTY NH AS THESE
COUNTY HAVE ALREADY EXPERIENCED A WIDESPREAD FROST. HOWEVER...THESE
TWO COUNTIES MAY REQUIRE A FREEZE WARNING TONIGHT. CONFIDENCE IS NOT
VERY HIGH YET THAT AT LEAST HALF OF THIS AREA WILL SEE FREEZING
TEMPERATURES. SO WILL LET NEXT SHIFT TAKE A CLOSER LOOK.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
MEDIUM RANGE MODELS REMAIN IN PRETTY GOOD AGREEMENT THROUGH
THURSDAY. BEYOND THAT...EACH MODEL SOLUTION SEEMED TO HANDLE UPPER
AIR FEATURES RATHER DIFFERENTLY...THOUGH SOME GENERAL AGREEMENT SEEN
IN SOME OF THE MEMBERS. BIG QUESTION FOR THE EASTERN SEABOARD WILL
BE WHETHER AN INVERTED TROUGH SETS UP...THEN LOW PRESSURE RUNS ALONG
IT BRINGING IN PRECIP FOR THE WEEKEND. AT THIS POINT...HAVE LEANED
TOWARD THE GFS OP RUN AND ENSEMBLES...THOUGH NOT A WHOLE LOT OF
CONFIDENCE AT THIS POINT.
TUESDAY THROUGH THURSDAY...HIGH PRESSURE OUT OF EASTERN CANADA WORKS
SLOWLY S ACROSS NEW ENGLAND TO THE MID ATLC COAST. THIS WILL BRING
DRY AND COOL WEATHER FOR TUESDAY AND WEDNESDAY. AS THE HIGH SHIFTS
OFF THE COAST...WINDS SHIFT TO W-SW WHICH WILL BRING A MODERATING
TREND. APPEARS THE HIGH SHIFTS E INTO THE WESTERN ATLC...WHICH WILL
HOLD OFF THE PRECIP FROM AN APPROACHING COLD FRONT. MAY START TO SEE
LOW CHANCE OF SHOWERS MOVING INTO THE REGION AFTER MIDNIGHT.
FRIDAY AND SATURDAY...MODELS TRYING TO BRING THE FRONT INTO THE
REGION BUT TIMING IS IN QUESTION. SOME MODELS ALSO TRY TO WEAKEN THE
FRONT AS IT PUSHES EAST WHILE THE WESTERN ATLC RIDGE HANGS TOUGH.
KEPT IN LOW CHANCE POPS FOR FRIDAY AS THE FRONT STALLS OVER THE
REGION. LOW PRES MAY DEVELOP OVER THE MID ATLC COAST...THEN TRY TO
RIDE UP THE FRONT FOR FRIDAY NIGHT AND SATURDAY. KEPT IN HIGH CHANCE
POPS FOR SATURDAY AS THE FRONT WEAKENS TO AN INVERTED TROUGH. WILL
BE RATHER MUGGY WITH HIGHS IN THE MID-UPPER 60S. NOT A WHOLE LOT OF
CONFIDENCE WITH THIS SOLUTION...HOWEVER.
SUNDAY...LOW CONFIDENCE FORECAST CONTINUES. APPEARS THAT A WEAK HIGH
MAY BUILD OVER NORTHERN NEW ENGLAND...BUT A LOT OF QUESTIONS AS TO
WHETHER THE INVERTED TROUGH REMAINS CLOSE ENOUGH TO THE COAST TO
KEEP SCATTERED SHOWERS GOING. AT THIS POINT...LOWERED POPS TO SLIGHT
CHANCE WITH PARTLY SUNNY BUT COOL WEATHER. THIS MAY BREAK UP...WITH
DRY COLD FRONT POSSIBLY SWEEPING THROUGH LATE SUNDAY OR SUNDAY NIGHT.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS TODAY AND TONIGHT. THE EXCEPTION WILL BE PATCHY IFR IN
LOW CLOUDS AND FOG THIS MORNING ACROSS SOUTHEAST MA...RI AND EXTREME
NORTHEAST CT.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUE THROUGH THU...VFR. PATCHY NIGHTTIME FOG POSSIBLE WITH LOCAL MVFR
VSBYS.
THU NIGHT AND FRI...VFR-MVFR CIGS/VSBYS IN SCATTERED SHOWERS. LOW
RISK OF IFR.
&&
.MARINE...
NORTH WINDS EXPECTED TO INCREASE THIS AFTERNOON. WIND GUSTS MAY
APPROACH 25 KT ACROSS THE EASTERN WATERS TOWARDS EVENING AND
OVERNIGHT. A SMALL CRAFT ADVISORY MAY BE NECESSARY LATE IN THE
DAY...BUT WILL HOLD OFF ON HEADLINES FOR NOW AND LET THE NEXT SHIFT
TAKE A CLOSER LOOK.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...NW WIND WILL GUST TO 20 KT MAINLY ON THE OUTER
WATERS...BUT WILL DIMINISH BY LATE IN THE DAY. SEAS WILL REMAIN AT
AROUND 5 FT ON THE OUTER WATERS...BUT WILL SUBSIDE AT NIGHT.
WEDNESDAY...WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT CRITERIA
WITH HIGH PRES OVERHEAD.
THURSDAY...WINDS SHIFT TO SW BY EARLY THURSDAY AND WILL
INCREASE...THOUGH WILL REMAIN BELOW SMALL CRAFT CRITERIA. SEAS WILL
BUILD UP TO 4 FT ON THE SOUTHERN OUTER WATERS.
FRIDAY...SW WINDS WILL APPROACH SMALL CRAFT CRITERIA MAINLY ON THE
WATERS EAST AND SOUTH OF CAPE COD. SEAS MAY BUILD UP TO 5 FT ON THE
WATERS S AND E OF NANTUCKET. VSBYS MAY LOWER TO BELOW 3 NM IN
SCATTERED SHOWERS AND PATCHY FOG.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY FROM 2 AM TO 9 AM EDT TUESDAY FOR CTZ002>004.
MA...FROST ADVISORY FROM 2 AM TO 9 AM EDT TUESDAY FOR MAZ004-
008>011.
NH...FROST ADVISORY FROM 2 AM TO 9 AM EDT TUESDAY FOR NHZ015.
RI...NONE.
MARINE...NONE.
&&
SYNOPSIS...EVT
NEAR TERM...STRAUSS
SHORT TERM...BELK
LONG TERM...EVT
AVIATION...BELK/EVT
MARINE...BELK/EVTHazardous weather outlook, Oct 6, 4:45 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 445 AM EDT MON OCT 6 2008 MAZ005>007-012>024-NHZ012-RIZ001>008-070845- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- EASTERN HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 445 AM EDT MON OCT 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-070845- HARTFORD CT-TOLLAND CT-WINDHAM CT- 445 AM EDT MON OCT 6 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002-003-026-NHZ011-070845- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH- 445 AM EDT MON OCT 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW PROBABILITY OF A WIDESPREAD FREEZE FOR CHESHIRE AND FRANKLIN COUNTIES TONIGHT. A FREEZE WARNING MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ004-008>011-NHZ015-070845- NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- WESTERN AND CENTRAL HILLSBOROUGH NH- 445 AM EDT MON OCT 6 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-070845- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 445 AM EDT MON OCT 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 4:38 AM EDT | Frost Advisory | BOX | Hampden, Hampshire, Worcester | 27 hr |
| Oct 6, 4:29 PM EDT | Small Craft Advisory | BOX | 20 hr |
Nearby
Freeze Warnings in Massachusetts, 2008Freeze Warnings in New Hampshire, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.